# SDR SWAA2024062889888

- Difficulty date: May 25, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 58,766 hours, 35,244 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET ORSS 271 DEFLECTION CONTROL RIB AREA LT WING 2024-341120<[01] REPLACED SUPPORT BRACKET LOC. ORSS 271 DEFLECTION CONTROL RIB AREA LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02;[02] REPLACED SUPPORT BRACKET LOC. ORSS 271 DEFLECTION CONTROL RIB AREA LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02
